On the complexity of Putinar's Positivstellensatz

Zitieren

Dateien zu dieser Ressource

Prüfsumme: MD5:6e63f6b22db05df41407f0d1dfd4aca1

NIE, Jiawang, Markus SCHWEIGHOFER, 2007. On the complexity of Putinar's Positivstellensatz. In: Journal of Complexity. 23(1), pp. 135-150. ISSN 0885-064X

@article{Nie2007compl-15643, title={On the complexity of Putinar's Positivstellensatz}, year={2007}, doi={10.1016/j.jco.2006.07.002}, number={1}, volume={23}, issn={0885-064X}, journal={Journal of Complexity}, pages={135--150}, author={Nie, Jiawang and Schweighofer, Markus} }

<rdf:RDF xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:dcterms="http://purl.org/dc/terms/" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/15643"> <dc:contributor>Schweighofer, Markus</dc:contributor> <dc:contributor>Nie, Jiawang</dc:contributor> <dcterms:issued>2007</dcterms:issued> <dcterms:abstract xml:lang="eng">We prove an upper bound on the degree complexity of Putinar's Positivstellensatz. This bound is much worse than the one obtained previously for Schmüdgen's Positivstellensatz but it depends on the same parameters. As a consequence, we get information about the convergence rate of Lasserre's procedure for optimization of a polynomial subject to polynomial constraints.</dcterms:abstract> <dcterms:bibliographicCitation>First publ. in: Journal of Complexity 23 (2007)1. - S. 135-150</dcterms:bibliographicCitation> <dcterms:rights rdf:resource="http://nbn-resolving.org/urn:nbn:de:bsz:352-20140905103605204-4002607-1"/> <dc:language>eng</dc:language> <dc:rights>deposit-license</dc:rights> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/15643"/> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-10-31T10:17:27Z</dcterms:available> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-10-31T10:17:27Z</dc:date> <dc:creator>Schweighofer, Markus</dc:creator> <dcterms:title>On the complexity of Putinar's Positivstellensatz</dcterms:title> <dc:creator>Nie, Jiawang</dc:creator> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

putcompl.pdf 72

Das Dokument erscheint in:

KOPS Suche


Stöbern

Mein Benutzerkonto